# SDR FDEA201204301683

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Chipped
- Location: Mai Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT STA 635, X=-8.5 FOUND CROWN CHIPPED OFF.  REPAIRED BY SECTIONAL REPLACEMENT IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 49.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
